Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 4


Dynamics of Diseased Prey Predator Model with Nonlinear Feedback Control

PP: 1185-1192
V. Madhusudanan, B. R.Tapas Bapu,
In this paper we investigate the dynamics of diseased prey- predator system with nonlinear feedback. A nonlinear feedback mathematical model is proposed and analyzed to study the predator interaction with infected prey. We showed that the continuous time diseased prey-predator system can be asymptotically stabilized using nonlinear feedback control. By constructing Lyapunov function, global asymptotic stability is established. Also we obtained necessary control law for asymptotic stability of this system. Finally, a numerical simulation supports our analytical findings

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved